Anda belum login :: 21 Jul 2024 17:11 WIB
ArtikelBounds For Inference With Nuisance Parameters Present Only Under The Alternative  
Oleh: Altissimo, Filippo ; Corradi, Valentina
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: The Econometrics Journal vol. 5 no. 2 (2002), page 494-519.
Topik: Nuisance parameters; LIL; Asymptotic bounds.
Fulltext: 494.pdf (151.83KB)
Isi artikelIn hypothesis testing with nuisance parameters present only under the alternative two issues typically arise: (i) critical values are data dependent and so cannot be tabulated; (ii) we need to choose a functional over the nuisance parameter space. We address the first issue by providing easily computable bounds for the case of dependent and heterogeneous observations. We tackle the second issue by suggesting a weighted average statistic with weights given by the (quasi) likelihood over the nuisance parameter space. The small sample behavior of our procedure is analyzed via Monte Carlo simulations; we consider conditional moment tests and tests for nonlinearities in the SETAR model. An empirical illustration to the modeling of US male unemployment is provided.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0.015625 second(s)